# SDR AALA202109081978

- Difficulty date: August 14, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,251 hours, 34,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D531133220000
- Condition: Cracked
- Location: Frms 8-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK FLOOR STRUCTURE WEB BETWEEN FR 8 AND FR 11 AT Y765. REPLACED WEB PER SRM 51-42-11.
